# SDR U5QA201907250091

- Difficulty date: July 25, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N626JJ
- Make and model: Gulstm GIVX
- Aircraft serial: 4161
- Aircraft time: 5,035 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 08ND78006
- Condition: Not Reported
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: REWORKED LT & RT TRS P/NS 08ND78006-3 & -14 S/NS G40162 LT & RT RESPECTIVELY FORWARD MOUNT HOLES.
